# SDR DALA2016060604390

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE AFT CABIN BULKHEAD EMERGENCY ESCAPE DOOR WAS WORN AND DAMAGED ON THE LOWER INBD SIDE.  THE DAMAGE AREA WAS REPAIRED IAW SRM 52-10-02.  REPAIR 15 AND 16.
